MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ75104
Medical Device Problem Codes Burst Container or Vessel (1074); Fracture (1260); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned for evaluation.Therefore the investigation is confirmed for fracture and inconclusive for material rupture.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75104 pta balloon dilatation catheter allegedly experienced material rupture and fracture.This information was received from one source.This malfunction involved one patient with no patient consequences.The (b)(6) year old male patient and weight was not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75104 pta balloon dilatation catheter allegedly experienced material rupture and burst container or vessel.This information was received from one source.This malfunction involved one patient with no patient consequences.The 58 year old male patient and weight was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned for evaluation.Therefore the investigation is confirmed for catheter rupture and inconclusive for balloon rupture.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10: g4.H11: b5, h6 (device, results).H11:section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10737570
Report Number2020394-2020-06088
Device Sequence Number16574224
Product Code DQY
UDI-Device Identifier00801741063220
UDI-Public(01)00801741063220
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ75104
Device Catalogue NumberCQ75104
Device Lot NumberREER0998
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/08/2021
Patient Sequence Number1